Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Trying hard and dealing


[bl...]

Recommended Posts

Hello Benzo Buddies,

 

      I am looking forward to receiving advice to help me through the difficulties I am sure to encounter while tapering. Back in 2010 and again in 2014, I sustained head/neck injuries that left me debilitated by post-concussive syndrome, including panic attacks and depersonalization. After attempting to deal without medication, I saw a psychiatrist and he placed me on 1.5 mg. clonazepam and soon after an additional prescription of 10 mg. escitalopram (Lexapro). Over the last year, I weaned myself down to 5 mg escit. (and quit smoking!).

    I want to now hold at my current level of escitalopram and start working on the clonazepam due to the contradictory (that's not really the right word) affects of the two meds (escit. being excitatory and clonaz. sedative). About 5 days ago I went down .125 mg of clonaz from 1.5. I slept until 4:30 PM today! (not good). So, I'm looking forward to learning to dry taper to get off clonaz and then to use it for getting all the way off escit (that's been a doozy as well! :( ). Anyway, I look forward to hearing from you all and perhaps helping others in any way that I can.

Best, blackdog

 

Link to comment
Share on other sites

[ce...]

Hello blackdog and welcome to BenzoBuddies,

 

I'm glad you have found us. Goodness, I am sorry to hear about your injuries; I hope you've had at least some healing from those.  Way to go on quitting smoking and reducing the Lexapro.  You are wise on two counts: first, to plan your taper before starting and second, to taper only one thing at a time.  I've put a link below for you to the Planning your Withdrawl (Taper Plans) forum.  A rule of thumb supported here at BenzoBuddies is to reduce your dose no more than 5-10% every 10-14 days.

 

Planning Your Withdrawal (Taper Plans)

 

Take your time and get familiar with this site.  There is a heap of support and helpful information here and our members are supportive as only those who have "been there" can be.  When you are ready, you can start a thread.

 

Best and again, welcome

 

Kate

 

 

Link to comment
Share on other sites

×
×
  • Create New...